# SDR GTIA2024032638015

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 30,938 hours, 14,031 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: D5725775320100
- Condition: Gouged
- Location: Rt Wing
- Part time: 30,938 hours, 14,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE FOUND ON RH WING SHARKLET LUGS # 2, 8, 10, 11 RAF-01 CREATED SDR SUBMITTED-ACCOMPLISHED REPAIR ON HAECO S/O 122192 OPS 40303 CAT B REPAIR RE INSPECT AT 72300 FC / 144600 FH FROM FIRST SUBSEQUENT FLIGHT AT INTERVALS TBD PER RDAF 81372229/003/2024 # A
